MAUDE Adverse Event Report: STERIS CORPORATION STERIS; SURGICAL TABLE

STERIS CORPORATION STERIS; SURGICAL TABLE
Model Number 5085 SRT SURGICAL TABLE
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in process.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that while transferring a patient to their 5085 srt surgical table, the patient's leg began to slip; however, the user facility personnel repositioned their leg on the table.Additionally, user facility reported that the hand control was not responding to commands.User facility personnel elected to proceed with the procedure which was completed successfully on the same table.No report of injury.

Brand Name
STERIS
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25095572
Report Number1043572-2026-00046
Device Sequence Number21276567
Product Code FQO
UDI-Device Identifier00724995154998
UDI-Public(01)00724995154998(11)230710
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5085 SRT SURGICAL TABLE
Device Catalogue NumberST014807
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown